| Catalog Number |
550526 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pulmonary Embolism (1498); Pain (1994); Tissue Damage (2104); Anxiety (2328); Discomfort (2330); No Code Available (3191)
| Date of Event |
02/11/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reporter is an attorney.
Event or Problem Description
Litigation alleges patient was revised due to pain and discomfort.Update jun 27, 2017: legal medical records received.In addition to what was previously litigated, patient also alleges limited movement, high levels of emotional distress and anxiety.After review of medical records for mdr reportability it was reported that the patient was revised to address increasing hip pain and failed right total hip arthroplasty.On the operative note it was reported that the serum infection markers including cbc with differential, esr and c-reactive protein are all within normal limits.Mri of the right hip shows a small fluid collection, which represent a small pseudotumor.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.